MAUDE Adverse Event Report: MEDIVATORS INC. DSD EDGE; AUTOMATED ENDOSCOPE REPROCESSOR

MEDIVATORS INC. DSD EDGE; AUTOMATED ENDOSCOPE REPROCESSOR
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During a service visit, a medivators field service engineer (fse) reported a facility had not been performing water line disinfection (wld) cycles for their four dsd edge automated endoscope reprocessors (aer).There is potential risk of contamination of the endoscopes reprocessed in the aers from not performing wld in accordance with the aer user manual.Medivators fse discovered the facility had not performed wld since the four aers were installed on (b)(6) 2018.The number of endoscopes reprocessed during this time is unknown.Medivators fse retrained the facility on the importance of completing a wld as instructed in the aer user manual.There have been no reports of patient adverse events.This complaint will continue to be monitored in medivators complaint handling system.
 
Event or Problem Description
During a service visit, a medivators field service engineer (fse) reported a facility had not been performing water line disinfection (wld) cycles for their four dsd edge automated endoscope reprocessors (aer).There is potential risk of contamination of the endoscopes reprocessed in the aers from not performing wld in accordance with the aer user manual.

Brand Name
DSD EDGE
Common Device Name
AUTOMATED ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
MDR Report Key8471059
Report Number2150060-2019-00026
Device Sequence Number13846920
Product Code FEB
UDI-Device Identifier00677964046674
UDI-Public00677964046674
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K092387
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2019
Initial Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;